I don’t know how or why this is the case but i think rogaine foam might be the cause of my persistent after fin/dut sides
started fin when back in 2002, when on and off a few times, made a complete recovery every time
started using just dutasteride in 2006, for about 2+ years or so.
Quit cold turkey summer of 2009, and my libido has not recovered ever since. Other symptoms have all improved, i had a massive amount of weight loss, more energy in the gym, can think clearer, and generally feel better. When i quit, i added azaleic acid cream, a laser helmet, and rogaine foam to my hairloss regimen, feeling that none of these would give me sides, and although hairloss is not the most important thing in the world, i figured i might as well do something to slow it down as long as it caused me no side effects
well, my sexual sides have been persistent. it doesn’t sound as bad as some of the stories here, but my libido is definitely low, no morning wood, feels like there is not a lot of blood flowing down there etc.
Well anyway, several months ago i reasoned that the azaleic acid must be giving me sides still, because i quit a year and a half ago. i dropped it, but still had an up and down libido. For the last month i had been keeping a journal of side effects, when i exercised, what i ate, drank, etc. to figure out what could be the factor that seems to be causing me sides. What I think i have found is the day after i use the rogaine foam, i always have lowered libido, even more so than usual. And i feel best after multiple days of no foam.
To test this, for the last 5 days i hadn’t touched my rogaine foam and I applied some azaleic acid cream to my scalp a couple of times. i felt really good, had morning wood again, and in general felt really good. Something that i also really noticed was my scalp was itchy and hair started falling out more, i felt like my hair lost a LOT of density in just the last week. Also, I’m having a mini acne break out. Just to test it out, I applied some foam last night. Today, I had no morning wood, and the feeling of “fullness” is kind of gone downstairs. Just last night, I was having spontaneous erections that were pretty strong.
So my conclusion, while I have not yet made a full recovery, is that the rogaine foam was somehow giving me persistent side effects, but not as severe as the ones I got from dutasteride. I don’t know much about rogaine foam. I know at only 5% it is not that powerful, and I don’t use very much at all. I remember making a complete recovery from fin while using Dr. Lee’s 5% and 15% xandrox many years ago. What could be so different about the foam?
If some of you don’t believe me or think I am mistaken in some way, that is fine. I don’t claim to know why this is the case, all i noticed was time periods when i stayed away from the foam, are the times I felt the best. So i recommend if you are still using foam or minoxidil, try going off of it for like 2 weeks and see how you feel.
For me, I am a little worried about what to do next. I already made the decision a year and a half ago to stop being chained to a drug. But now that it is time to drop the foam, i do feel scared again at how much my hair will fall out. I feel it is really embarrassing to face people, and rapidly lose hair. It would be nice if this hairloss was spread out over like five years, but i feel scared that five months down the line I will have nothing and my friends and coworkers will really notice. I know my health is more important, but still it sucks.
Thanks for listening